# SDR AWXA200400124

- Difficulty date: January 19, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 63,310 hours, 51,533 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518399
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK INTERGRANULAR CORROSION WAS FOUND ON UPPER SURFACE OF AFT CABIN FLOORBEAM AT BS 986, LBL 18 TO RBL 44.  MAINTENANCE REMOVED FLOORBEAM UPPER TEE CAP AT BS 986, LBL 18 TO RBL 44; FABRICATED A NEW REPLACEMENT TEE CAP; INSTALLED REPAIR PART IAW B737-200 SRM 53-10-09 FIG 2 PG 1.
